MathSciNet Relay Station
MathSciNet bibliographic data
MR1839350 (2002c:19001) 19D35 (19A31 19B28 20H15)
Berkove, Ethan; Juan-Pineda, Daniel; Pearson, Kimberly The lower algebraic $K$-theory of Fuchsian groups. Comment. Math. Helv. 76 (2001), no. 2, 339–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement